MathSciNet Relay Station
MathSciNet bibliographic data
MR319130 (47 #7676) 53C65
Chen, Kuo Tsai Fundamental groups, nilmanifolds and iterated integrals. Bull. Amer. Math. Soc. 79 (1973), 1033–1035.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement